# SDR C2XA07SH097

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 14,038 hours, 7,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 14540329009
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK 191 WING TO FUSELAGE FAIRING HAS CORRODED BONDING PLATE ON LOWER TRAILING EDGE.  MAINTENANCE REPAIRED 191 PNL LOWER TRAILING EDGE BONDING PLATE IAW EC5750-01315 REV-E.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
